I started taking Acyclovir on Monday and my doctor prescribed me to take 5 pills a day because I had a really bad cold sore on my nose. On Tuesday morning I was bleeding when I used the restroom. Wednesday I decided that I would only take 3 pills and the bleeding stopped. To sum the story up, Sat I took five pills and I have be bleeding terrible. Help please!
Call your dr. Bleeding like that should not be happening.
Acyclovir doesnt usually cause bleeding. I think it is coincidental and something else is going on. I've never heard of anyone having bleeding problems on acyclovir, even high doses. If you are bleeding, you should let your Dr know right away because something is not right.
- Acyclovir Information for Consumers
- Acyclovir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acyclovir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Dec 2015 • 2 answers
Updated 20 Dec 2015 • 2 answers
Updated 12 Feb 2018 • 2 answers
Cold sores - I have outbreaks every two weeks and sometimes every day for almost a year. I have been
Updated 3 Nov 2018 • 1 answer
Updated 14 Dec 2018 • 2 answers